A class of Calogero type reductions of free motion on a simple Lie group

L. Fehér, B. G. Pusztai

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

The reductions of the free geodesic motion on a non-compact simple Lie group G based on the G + × G + symmetry given by left- and right-multiplications for a maximal compact subgroup G + ⊂ G are investigated. At generic values of the momentum map this leads to (new) spin Calogero type models. At some special values the 'spin' degrees of freedom are absent and we obtain the standard BC n Sutherland model with three independent coupling constants from SU(n + 1,n) and from SU(n,n). This generalization of the Olshanetsky-Perelomov derivation of the BC n model with two independent coupling constants from the geodesics on G/G + with G = SU(n + 1,n) relies on fixing the right-handed momentum to a non-zero character of G +. The reductions considered permit further generalizations and work at the quantized level, too, for non-compact as well as for compact G.

Original languageEnglish
Pages (from-to)263-277
Number of pages15
JournalLetters in Mathematical Physics
Volume79
Issue number3
DOIs
Publication statusPublished - Mar 1 2007

    Fingerprint

Keywords

  • BC Sutherland model
  • Hamiltonian reduction
  • Integrable systems
  • Spin Calogero models

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this